All Journal Entries Journals

SE's of clomid

Nov 05, 2013 - 4 comments

Thanks god this is my last day of clomid! I've been in sooooo much pain in my left ovary in the last couple of days - I thought it will explode - I hope it won't have a "follow up" result after my trigger shot. New SE this cycle, for the 2nd day in a row my right eye hurts. it's weird and I don't like it.
I pray that I won't have to start another clomid cycle ;)

Bromo-Baby field ;)
Comments
Post a Comment
1383908 tn?1457401728
by Sheaby, Nov 05, 2013
Ask your doctor if you can try femara instead.  I still had SEs on it, but just some hot flashes and headaches.  Much easier on your body, too!

613872 tn?1513028824
by Llindar, Nov 05, 2013
Tomorrow I will ask him if we could change my medication - I keep focusing on our GOAL and try to forget about all the SE's and stuff.... not easy :) FX :)

1383908 tn?1457401728
by Sheaby, Nov 06, 2013
It's definitely not an easy road to travel, but the destination is so worth the bumps.  I just liked femara better because it didn't make me feel nearly as bad as clomid, and it doesnt run the risk of thinning your lining or drying up your CM.

613872 tn?1513028824
by Llindar, Nov 06, 2013
I asked him and told him about all the symptoms I've experienced.... According to his opinion it's all normal. NORMAL?! yep he's the 'professor' the head of AR department and acts as a king.... the reason I stay is the clinic has a good reputation and it wouldn't be much different at a private clinic - except I'd leave all our money there each month ;) I have 1 more monitored cycle if we won't succeed this time and we move on to IUI - then I'll ask for new medication for sure! (FX we won't need it ;) )

Post a Comment